# SDR AU970295

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A36
- Engine: Cont IO520B
- Propeller: Mcauly 3A32C76
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 652956
- Condition: Faulty
- Location: Nr 3 & 4 Exh
- Component: Cont, IO520BB
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO4 CYLINDER EXHAUST VALVE FAULTY - FURTHER INVESTIGATION FOUND NO3 CYLINDER EXHAUST VALVE IN SIMILAR CONDITION - METAL CONTAMINATION OF OIL SYSTEM
